Title: Remarks on the (C,-1)-summability of the distribution of zeros of orthogonal polynomials
Authors: Nevai, P ×
Van Assche, Walter #
Issue Date: 1994
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:122 issue:3 pages:759-767
Abstract: Given x(1) < x(2) <...< x(n) and y(1) < y(2) <...< y(n-1), two interlacing sequences of real numbers, the rectangular diagram for these numbers is a continuous piecewise linear function with slopes +/-1 and with n local minima at the points x(i) and n-1 local maxima at the points y(j). Recently, S. Kerov determined the asymptotic behavior of the rectangular diagrams associated with the zeros of two consecutive orthogonal polynomials for which the coefficients in the three-term recurrence relation converge. The purpose of this note is to show how this result of S. Kerov and even some of its generalizations follow directly from certain (C, -1)-summability results on distribution of zeros of orthogonal polynomials proved by us some time ago.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science